# SDR ERAA20130014

- Difficulty date: February 8, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 45,706 hours, 36,380 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 85710023001
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FUEL PANEL 524AT AND BT.  REMOVED CORROSION REF BOMBARDIER RD 8-57-320.
